Login

Join for Free!
112081 members


Question concerning testosterone supplements

Human Anatomy, Physiology, and Medicine. Anything human!

Moderator: BioTeam

Question concerning testosterone supplements

Postby GPXtC02 » Sun Jul 29, 2007 5:26 am

First post!
Hello, for the past few weeks i've been taking testosterone supplements (Optimum Nutrition's Tribulus Terrestris 625, which is not a hormone), as part of my weight gain supplement plan to go along with my workouts. I've been taking two pills a day, which is about 1250mg.

Simply put, are there any adverse side-effects (testicular atrophy comes to mind) with taking this kind of 'artificial' testosterone? From what i have read, since terrestris is not a hormone and doesn't act like an anabolic agent, i'm in the clear in that regard, but since i value my manhood, i have to ask hehe.
- Chris
GPXtC02
Garter
Garter
 
Posts: 2
Joined: Sun Jul 29, 2007 5:20 am

Postby kotoreru » Sun Jul 29, 2007 9:54 am

Did you buy the stuff from a reputable/health drug shop or from the internet?
"What are humans if they don't learn at University? Animals, yes."

^^One of my ex-girlfriends said that. I stress the ex part.
User avatar
kotoreru
Coral
Coral
 
Posts: 400
Joined: Thu Apr 12, 2007 9:25 pm
Location: London

Postby Darby » Sun Jul 29, 2007 3:26 pm

Here's a reference, although I can't speak to its reliability:

http://altmedicine.about.com/od/herbsup ... ibulus.htm
Darby
Viper
Viper
 
Posts: 1262
Joined: Thu Mar 02, 2006 5:29 pm
Location: New York, USA


Postby GPXtC02 » Sun Jul 29, 2007 4:46 pm

Did you buy the stuff from a reputable/health drug shop or from the internet?

Yes

and thanks for the link, it reported no unwanted side effects
GPXtC02
Garter
Garter
 
Posts: 2
Joined: Sun Jul 29, 2007 5:20 am


Return to Human Biology

Who is online

Users browsing this forum: No registered users and 0 guests

cron